# SDR SWIA201439742

- Difficulty date: October 18, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 28,880 hours, 17,397 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR-THE EXTERNAL SURROUND STRUCTURE INSIDE ACCESS ENTRY WITH MARKS OF CORROSION.  C-CHECK, BLENDED OUT CORROSION FROM INNER SKIN OF MAIN AVIONICS DOOR CUTOUT SURROUND IAW REO.
